Facebook Pixel
EmpowHER Guest

If i take pill n again in a same month period happens so then it means i m not prgnnt right?

By Anonymous January 28, 2015 - 8:33pm
Rate This

in a month period hppns two times aftr a week than it means i m not preg. Cuz i heard tHat in pregnancy period is not hppn and plz tell me that in the nxt month when my next period will??? Or in the next month it happns two times or one and by taking pill period happens two times in a month is normal or not?????? Plz help and thnks for the first questn of mine………

Add a Comment1 Comments


Hello Anonymous,

It sounds like you took an emergency contraceptive twice in one month. You should take the pill only once during a one month menstrual cycle.

When not taken as directed, you overdose and upset the normal hormonal balance that regulates the menstrual cycle.

If you have vaginal bleeding after taking the pill, it means the pill was effective and you are not pregnant.

Because you took the pills twice in the same month, your next period may be very late. I suggest you contact your doctor about this.


January 29, 2015 - 9:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!